Hi, I know it sounds trival but for the last two days my hands,fingers and wrist have been itching so bad I wake up scratching the crap out of them. I havent got into anything with thm or started new medicine, I did end a blood thinner after my knee replacement surgery 2 wks ago. I havent went anywhere to get into anything. My skin isnt dry. I tried some benedryl but it didnt help much--either did the cream. Any ideas? I dontknow what to do but its driving me crazy besides itching,hurting,swelling and some blistering especially where I have scratched. Help!
7 May 2013
One of the meds I have for itching is triamcinole and the other is hydroxyz. Their used for other problems, also. I think you need to see a doc. Itching is horrible. I waited way to long to see a doc, which was a mistake. I had deep open sores and I did what your doing. I scratched. I wish I could help you.
Please take care of yourself. Remember that I'm not a doc. He/she will have more info. Holler if ya need me.
4 May 2013
Doesn't sound trivial to me as have had that myself. I developed eczema on my hands from something I ate. It was so itchy and raw and it took me a long time to figure out that it was a spice in a powdered sauce mix. Did you eat somewhere different or something different from normal? It can be a long process of trial and error until you figure out what caused the reaction.
I had to get a special cream to get rid of it and I get eczema on my fingers very easily now whereas before that happened I had never had it on my hands before.
Hope that helps.
5 May 2013
I'm not home yet, but I did think of something a nurse told me. She said to use ice where you itch. You scratch with it, but it doesn't spread to other parts of your body and you get the scratching action you desire. It numbs the area, too.
I'm still going to find the meds when I get home. You may have to go to your doc. I'll get back with you asap. Anna
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The rash and itching occurred one to two hours after taking Pepcid C. Had been asleep but woke up with severe itching on arms and hands. It is now ...
1 answer • 6 Sep 2009
... wrapper tried removing and ended up with drug all over my hands
2 answers • 4 Jan 2012
For about a week now I have been experiencing severe uncontrollable itching in my hands and feet. It is always hands AND feet at the same time. A ...
1 answer • 3 Nov 2014
... hands, sometimes ears and eye lids, it keeps me awake at night and makes me irritable. I have stopped taking any medication as I felt it could be ...
1 answer • 22 Mar 2015
I suffered with severe anal itching and chronic pruritus ani for over 5 years. The itching woke me up every night and consumed my life. I found a ...
2 answers • 4 Aug 2015